# SDR VNAA2013042800023

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 21,968 hours, 22,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6243843
- Part serial: 014C010099
- Condition: Failed
- Location: Rt Pylon
- Part time: 3,341 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A RIGHT 14TH STAGE DUCT WARNING.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE RIGHT PYLON LOOP PER AIRCRAFT MANUALS.  OPERATION CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
